# SDR CA090416001

- Difficulty date: April 5, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 2720 · Rudder Control System
- Part: Switch
- Part number: 682175
- Condition: Seized
- Part time: 301 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) ON DESCENT, THE ACFT FELT AS THOUGH IT WERE SLIDING SIDEWAYS. CREW CONFIRMED NO RUDDER TRIM.  MANUAL TRIM WAS USED.  ACFT LANDED AT DESTINATION AIRPORT UNEVENTFULLY.  MX INVESTIGATION DETERMINED THE RUDDER TRIM SWITCH WAS JAMMED IN THE FULL LT POSITION. THE RUDDER/AILERON TRIM CONTROL PANEL ASSEMBLY WAS REMOVED AND REPLACED WITH A SERVICEABLE PANEL ASSY AND GROUND TESTED SERVICEABLE. ACFT RETURNED TO SERVICE.
